# SDR V0XD201403060038

- Difficulty date: March 6, 2014
- Submitted: March 8, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 29,583 hours, 16,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422003
- Condition: Corroded
- Location: Frames 61-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL AT FRAME 61-68 CORRODED.  R & R CORRODED SILL IAW SRM 51-40-04, 51-40-06, 51-40-00 AND SPM 51-21-03.
